PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 159 | 3 | 259-268
Tytuł artykułu

A note on Tsirelson type ideals

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Using Tsirelson's well-known example of a Banach space which does not contain a copy of $c_0$ or $l_p$, for p ≥ 1, we construct a simple Borel ideal $I_T$ such that the Borel cardinalities of the quotient spaces $P(ℕ)/I_T$ and $P(ℕ)/I_0$ are incomparable, where $I_0$ is the summable ideal of all sets A ⊆ ℕ such that $∑ _{n ∈ A}1/(n+1) < ∞$. This disproves a "trichotomy'' conjecture for Borel ideals proposed by Kechris and Mazur.
Słowa kluczowe
Rocznik
Tom
159
Numer
3
Strony
259-268
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-04-10
Twórcy
Bibliografia
  • [CS] P. G. Casazza and T. J. Shura, Tsirelson's Space, Lecture Notes in Math. 1363, Springer, 1989.
  • [FJ] T. Figiel and W. B. Johnson, A uniformly convex Banach space which contains no $l_p$, Compositio Math. 29 (1974), 179-190.
  • [Hj1] G. Hjorth, Actions of $S_∞$, manuscript.
  • [Hj2] G. Hjorth, Actions by the classical Banach spaces, manuscript.
  • [JN] S. Jalali-Naini, The monotone subsets of Cantor space, filters and descriptive set theory, doctoral dissertation, Oxford, 1976.
  • [Ke1] A. Kechris, Classical Descriptive Set Theory, Springer, 1995.
  • [Ke2] A. Kechris, Rigidity properties of Borel ideals on the integers, preprint.
  • [KL] A. Kechris and A. Louveau, The structure of hypersmooth Borel equivalence relations, J. Amer. Math. Soc. 10 (1997), 215-242.
  • [LV] A. Louveau and B. Veličković, A note on Borel equivalence relations, Proc. Amer. Math. Soc. 120 (1994), 255-259.
  • [Mat] A. R. D. Mathias, A remark on rare filters, in: Infinite and Finite Sets, A. Hajnal et al. (eds.), Colloq. Math. Soc. János Bolyai 10, Vol. III, North-Holland, 1975, 1095-1097.
  • [Ma1] K. Mazur, A modification of Louveau and Veličković construction for $F_σ$-ideals, preprint.
  • [Ma2] K. Mazur, Towards a dichotomy for $F_σ$-ideals, preprint.
  • [OS] E. Odell and T. Schlumprecht, Distortion and stabilized structure in Banach spaces; new geometric phenomena for Banach and Hilbert spaces, in: Proc. Internat. Congress of Mathematicians, Zürich, Birkhäuser, 1995, 955-965.
  • [So] S. Solecki, Analytic ideals, Bull. Symbolic Logic 2 (1996), 339-348.
  • [Ta] M. Talagrand, Compacts de fonctions mesurables et filtres non mesurables, Studia Math. 67 (1980), 13-43.
  • [Ve] B. Veličković, Definable automorphisms of P(ω)/fin, Proc. Amer. Math. Soc. 96 (1986), 130-135.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv159i3p259bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.